# SDR FDEA201506252046

- Difficulty date: June 25, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 300 hours, 15,762 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327027201800
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK BETWEEN FRAME 65 & 69, -Y 953 & -Y 1456 FLOORBOARD HAS PUNCTURES & CRACKED.  R & R IAW AMM 53-10-23-04.  NEW FLOOR PANEL FABRICATED ON T15 1147345 IAW DWG SRZ 25-005.  CAT A MAJOR REPAIR.
